# SDR USAA2009102692870

- Difficulty date: September 29, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,155 hours, 33,236 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 324596W
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - RIGHT ELEVATOR TAB HINGE CUTOUTS CRACKED NR 4 & NR 1.  REPLACED RIGHT ELEVATOR TAB IAW B737 AMM 51-40-03.
